# SDR AALA200802443

- Difficulty date: September 25, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 22,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT OVERHEAD SEAT ROW 11 INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPS.
